Skip Navigation
InitialsDiceBearhttps://github.com/dicebear/dicebearhttps://creativecommons.org/publicdomain/zero/1.0/„Initials” (https://github.com/dicebear/dicebear) by „DiceBear”, licensed under „CC0 1.0” (https://creativecommons.org/publicdomain/zero/1.0/)NO
notthoughtsjustcrabrave @sh.itjust.works
Posts 2
Comments 22
Doctor recommended trying Strattera, looking for other users experiences
  • Straterra didn't do anything for me. Had no effect on my ADHD. Didn't have many side effects other than no dreams, which I only noticed after I stopped taking it.

    I'm currently taking Vyvanse and it's starting to lose its efficacy. At first it gave me anxiety and other side effects but they all leveled out.

  • Pirating guitar and bass tabs?
  • I've never played guitar hero so I don't know what you mean by that. I'm learning bass and want to be able to hear the rhythm and actually hear the bass in the program because it's hard to hear in a lot of songs. Eventually I will get to a level where I don't need that, but at this point in my journey I do. YouTube is a lot harder to use than tab programs for me.

  • Pirating guitar and bass tabs?
  • Songsterr is usable with adblocking on however I still get annoying popups in the middle of playing that say switch to premium. You also can't change the playback speed without premium which is very annoying.

  • How to stop one chicken from bullying the rest?
  • You might have some luck in partitioning your coop or whatever for a while. Keep the hen in the partitioned off place for a couple of weeks and things may settle down. If that doesn't work, you'll have to re-home or eat the chicken as others have said.

  • Youtube is now unusable without a frontend
  • On a similar note, does anybody know of a frontend or add on for Instagram? I do not want the suggested content and reels they shove down everyone's throats because it is very easy to waste hours and get distracted easily with it. Also no ads would be nice. I have to use Instagram to keep in touch with certain people who I have no alternative means of keeping in touch with.

  • Anxiety and depression on Vyvanse

    I recently started taking Vyvanse, it's been about a week. It really does make things easier to do. Previously I had taken it for about a week and everything was going well but then I started getting anxious and depressed. Quit it for a while, started it up again and the same thing is happening. Anybody else experienced something similar? Does it go away?

    10